# SDR COEA2018091134807

- Difficulty date: July 1, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N807FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 383
- Aircraft time: 36,300 hours, 40,342 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: S53371309230
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MAJOR REPAIR: FWD CENTER SECTION, RT UPPER SKIN PANEL HAS LEVEL 2 CORROSION FWD CARGO STRINGER 11R FWD OF FRAME 18. REPAIRED PER SRAS ES-3627/18. 13232, DATED 8/24/2018.
